Massachusetts, 2012

Damaging Wind and High Wind in Massachusetts, September 18, 2012

September 18, 2012 · NWS ALY · 2 events in 2 counties and zones

A complex and powerful low pressure system moved across the region bringing damaging winds and widespread heavy rainfall. A low pressure system originating in the Deep South approached the region from the southwest during the day as a strong cold front approached from the Great Lakes region.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
2

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ALY wrote it up.

A complex and powerful low pressure system moved across the region bringing damaging winds and widespread heavy rainfall. A low pressure system originating in the Deep South approached the region from the southwest during the day as a strong cold front approached from the Great Lakes region. These systems merged and moved across the northeastern United States. Moisture was transported into the region on a very strong low level jet. Rainfall totals ranged from just over an inch up to nearly three inches. Despite instability being very limited, the winds field was so strong aloft that showers and low-topped thunderstorms were able to transport strong, damaging winds to the surface, producing damage to trees and power lines.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before the first event at Sep 18, 1:24 PM EST, 36 minutes earlier.

Area forecast discussion, Sep 18, 1:24 PM EST, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
224 PM EDT TUE SEP 18 2012

.SYNOPSIS...
A POWERFUL LOW PRESSURE SYSTEM WILL IMPACT THE REGION THROUGH
TONIGHT WITH STRONG SOUTHERLY WINDS...A WIDESPREAD SOAKING RAINFALL
AND A CHANCE OF THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FROM THE
WEST DURING WEDNESDAY AND DOMINATE OUR WEATHER THROUGH THE END OF
THIS WEEK. ANOTHER STRONG COLD FRONT IS EXPECTED TO IMPACT THE
REGION DURING THE WEEKEND.

&&

.NEAR TERM /THROUGH TONIGHT/...
RAIN HAS OVERSPREAD THE ENTIRE REGION WITH INTERESTING MESOSCALE
IMPACTS. AS SOUTHEAST WINDS MOVED ACROSS THE BERKS AND
TACONICS...THE CAPITAL REGION WAS EXPERIENCING DOWNSLOPING WITH A
DECREASE IN PRECIP COVERAGE AND INTENSITY. ON THE OPPOSITE END IS
PORTIONS OF THE CATSKILLS ARE AT OR OVER 2 INCHES OF RAIN THUS FAR
WITH TANNERSVILLE /TRNN6/ AT PRELIMINARY 2.40 INCHES. SURFACE WARM
FRONT CONTINUES TO SURGE NORTHWARD WITH AN INCREASE IN SURFACE
DEWPOINTS INTO THE MID AND UPPER 60S. FURTHERMORE...OUR VAD WIND
PROFILE NOW SUGGESTS LOW-MID 50KTS WINDS AROUND 3000 FEET WITH A
FEW REPORTS OF TREES AND POWER OUTAGES. PER THE PREVIOUS EXCELLENT
FORECAST DISCUSSION...CSTAR RESEARCH AND LOCAL MESOSCALE IMPACTS
FAVOR HIGHER WINDS ACROSS OUR ADJACENT WESTERN NEW ENGLAND
COUNTIES AND TACONICS WITH WIND ADVISORIES ELSEWHERE. HOWEVER...WE
MAY STILL UPGRADE TO HIGH WIND WARNINGS ONCE WE SEE TRENDS UNFOLD
UPSTREAM.

WE CONTINUE TO BE IN CLOSE COORDINATION WITH SPC AND NEIGHBORING
OFFICES WITH CONVECTIVE TRENDS FOR THE REMAINDER OF THE AFTERNOON
AND EVENING. WHILE INSTABILITY REMAINS LOW...THE IMPRESSIVE
DYNAMIC WIND FIELDS AND SPEED CONVERGENCE COULD RESULT IN THE LOW
TOP CONVECTION TAPPING INTO THIS WIND FIELD AND TRANSLATE TO THE
SURFACE.

HIGH TEMPS THIS AFTERNOON ARE IN EXCELLENT SHAPE AS VALLEY
LOCATIONS SHOULD CLIMB INTO THE LOWER 70S WITH 60S ACROSS THE
TERRAIN.

PER THE LATEST NCEP MODEL SUITE AND RAP/RUC...FROPA SHOULD OCCUR
BETWEEN 00Z-03Z WEDNESDAY. THERE WILL BE AN ABRUPT SHIFT IN THE
WINDS TO THE WEST AND WINDS COULD BE FUNNELING DOWN THE MOHAWK
TONIGHT. SO WE WILL KEEP WINDS ELEVATED FOR THESE REGIONS.
OTHERWISE...WEATHER IMPROVEMENTS ARE EXPECTED OVERNIGHT WITH
PARTIALLY CLEARING SKIES. SOME LAKE EFFECT CLOUDS MAY IMPACT
PORTIONS OF THE MOHAWK AND CATSKILLS AS 850MB TEMPS OVER LAKE
ONTARIO DROP TO NEAR 0C.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY/...
AT THE SURFACE HIGH PRESSURE WILL BUILD IN ON WEDNESDAY. INITIALLY
THE PRESSURE GRADIENT WILL BE RATHER TIGHT RESULTING IN BRISK AND
GUSTY NORTHWESTERLY WINDS IN THE MORNING. HOWEVER AS THE DAY
PROGRESSES AND THE HIGH TAKES HOLD WINDS WILL DIMINISH. THE CENTER
OF THE SURFACE HIGH WILL MOVE QUICKLY OVER THE AREA WEDNESDAY NIGHT
AND OFF TO OUR NORTHEAST THURSDAY WITH THE RIDGE EXTENDING
SOUTHEASTWARD ACROSS THE REGION.

IT WILL FEEL CHILLY WEDNESDAY WITH HIGH TEMPERATURES RANGING FROM
THE MID 50S TO UPPER 60S. IT WILL BE COLD WEDNESDAY NIGHT WITH
MOSTLY CLEAR SKIES AND LIGHT AND VARIABLE TO CALM WINDS CREATING
FAVORABLE CONDITIONS FOR FROST...MAINLY ACROSS THE HIGHER
TERRAIN. FREEZING TEMPERATURES ARE POSSIBLE ACROSS SOME OF THE
SOUTHERN ADIRONDACKS. WE WILL CONTINUE TO HAVE MENTION IN OUR
HAZARDOUS WEATHER OUTLOOK.

TEMPERATURES WILL MODERATE SOME ON THURSDAY. IT SHOULD FEEL WARMER
WITH PLENTY OF SUNSHINE AND SOUTHERLY WINDS.

&&

.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
THE EXTENDED BEGINS FAIR AND DRY WITH HIGH PRESSURE IN CONTROL TO
OPEN THE WEEKEND...THEN A SLOW MOVING COLD FRONT WILL BRING SOME
SHOWERS TO THE REGION LATE SATURDAY AFTERNOON INTO SUNDAY.  AN UPPER
LEVEL TROUGH WILL REMAIN OVER THE NORTHEAST INTO MONDAY WITH A
SLIGHT CHC OF SHOWERS PERSISTING.

AFTER A COOL START FRIDAY MORNING...TEMPS WILL RISE FROM THE 40S AND
U30S...WITH SFC HIGH PRESSURE ANCHORED OVER NRN NEW ENGLAND AND THE
EAST COAST.  A BROAD UPPER LEVEL TROUGH WILL BE APPROACHING FROM
ONTARIO...THE GREAT LAKES REGION...AND THE MIDWEST.  A LOW LEVEL
S/SW FLOW WILL ALLOW TEMPS TO MODERATE BACK INTO THE LOWER TO M70S
IN THE LOWER ELEVATIONS...AND M60S TO ABOUT 70F OVER THE HIGHER
TERRAIN. H850 TEMPS WILL BE SLIGHTLY ABOVE NORMAL IN THE +8C TO +10C
RANGE.

FRIDAY NIGHT INTO SATURDAY...A LONGWAVE TROUGH CONTINUES TO DIG E/SE
TOWARDS THE EAST COAST WITH A COLD FRONT CREEPING CLOSER.  THE TREND
WITH THE GFS/ECMWF/ENSEMBLES IS FOR THE DRY WX TO LAST INTO
SATURDAY.  AUTUMN WILL OPEN WITH A SLIGHT TO LOW CHANCE OF
SHOWERS...ESPECIALLY IN THE AFTERNOON WITH THE APPROACHING FRONT.
THIS FRONT WILL NOT MAKE A GOOD CONNECTION WITH THE GULF OF
MEXICO...SO THE MOISTURE TRANSPORT AND CONVERGENCE ARE NOT THAT
GREAT.  LOWS WILL BE ABOVE AVG IN THE M40S TO M50S...WITH HIGHS IN
THE M60S TO M70S OVER THE FCST AREA.

SATURDAY NIGHT THROUGH SUNDAY...THE FRONT SLOWLY CHURNS
EASTWARD...BUT A SHORT-WAVE MAY IMPACT THE FCST AREA IN THE SW
FLOW...AND A WEAK SFC WAVE MAY RIDE THE BOUNDARY KEEPING A CHANCE OF
SHOWERS IN THE FORECAST TO CLOSE THE WEEKEND.  THE ECMWF STILL SHOWS
THIS POTENTIAL SCENARIO.  THE GFS KEEPS IT DRIER ON SUNDAY WITH
SUBSIDENCE IN THE WAKE OF THE FRONT.  FOR NOW...WE KEPT A CHANCE OF
SHOWERS IN THE FCST.  TEMPS WILL COOL BACK TO SEASONAL READINGS IN
THE U50S OVER THE MTNS TO LOWER TO M60S ACROSS THE REST OF THE AREA.

SUNDAY NIGHT TO MONDAY...CHILLY CYCLONIC FLOW CONTINUES ALOFT WITH
THE THREAT OF INSTABILITY SHOWERS AND SPRINKLES OVER THE FCST AREA.
MONDAY DOESN/T APPEAR TO BE A WASHOUT...BUT A SLIGHT CHC OF SHOWERS
WAS INCLUDED NORTH AND WEST OF THE MID HUDSON VALLEY. TEMPS WILL BE
SIMILAR TO SUNDAY.

OVERALL...TEMPS WILL AVERAGE NEAR NORMAL FOR THE LONG TERM WITH PCPN
SLIGHTLY BELOW NORMAL.

&&

.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
MARGINAL VFR AND AREAS OF MVFR/IFR ESPECIALLY AROUND KPOU AND KPSF
AT THE BEGINNING OF THE TAF PERIOD WITH RAIN AND AN ISOLATED TSRA IS
LIKELY. FOR THE ENTIRE REGION...LLWS WILL BE THE MAIN ISSUE THROUGH
AROUND 03Z WEDNESDAY AS THE COLD FRONT IS MOVING THROUGH THE
REGION WITH WIND GUSTS AROUND 40-45KTS MIXING DOWN TO THE SFC FROM
AROUND 2KFT. AS THE FRONT MOVES ON THROUGH THE REGION...ALL TAF
SITES WILL RETURN TO VFR CONDITIONS BETWEEN 08Z AND 12Z AS ANY
LEFTOVER REMNANT SHRA WILL MOVE OUT OF THE AREA ESPECIALLY NEAR
KPSF. WINDS AFTER THE FRONTAL PASSAGE WILL BE FROM THE WNW BETWEEN
10-15 KTS.

OUTLOOK...
TUE-TUE NIGHT...MVFR/IFR. RAIN. WINDY. LLWS LIKELY. WED...MVFR TO
VFR. -SHRA MAINLY IN THE MORNING.
WED NIGHT-SUN...VFR. NO SIG WX.

&&

.FIRE WEATHER...
A WIDESPREAD SOAKING RAINFALL AND A CHANCE OF THUNDERSTORMS
CONTINUES INTO THIS EVENING. HIGH PRESSURE WILL BUILD IN FROM THE
WEST WEDNESDAY AND DOMINATE OUR WEATHER INTO THE WEEKEND.

&&

.HYDROLOGY...
A POTENT STORM SYSTEM WILL BRING A SOAKING RAINFALL TO THE
ALBANY HYDRO SERVICE AREA /HSA/. WIDESPREAD FLOODING IS NOT
EXPECTED DUE TO THE DRY ANTECEDENT SOIL CONDITIONS BEFORE THIS
EVENT...AND THE LOW WATER FLOWS FOR MID SEPT.

1 TO 3 INCHES OF RAINFALL ARE EXPECTED WITH SOME LOCALLY HIGHER
AMOUNTS AROUND 4 INCHES MAY OCCUR ALONG THE E/SE SLOPES OF THE
MTNS /IE CATSKILL REGION WHERE TANNERSVILLE HAS A PRELIMINARY
REPORT OF 2.40 INCHES/. A STRONG S/SE LOW LEVEL JET WILL TRANSPORT LARGE
AMOUNTS OF GULF MOISTURE INTO THE HSA...WHICH WILL BE
OROGRAPHICALLY ENHANCED OFF THE SOUTHERN ADIRONDACKS...EASTERN
CATSKILLS...SOUTHERN GREENS...BERKSHIRES...AND LITCHFIELD HILLS.

RESERVOIRS REMAIN ANOMALOUSLY LOW FOR MID SEPT...AND THE RAINFALL
WILL BE VERY BENEFICIAL MOVING INTO THE COOL SEASON.  THIS IS A
STARK CONTRAST TO LAST YEAR AT THIS TIME.  FLOODING IS NOT EXPECTED
ON THE MAIN STEM RIVERS DUE TO THE DRY ANTECEDENT CONDITIONS...AND
THE ZONAL FLASH FLOOD VALUES REMAINING HIGH /APPROXIMATELY 3 TO 4
INCHES IN 6-HOURS/. THERE COULD BE MINOR TIDAL IMPACTS FOR POU
REGION BUT THIS TOO SHOULD FALL SHORT OF FLOOD STAGE.

THERE IS A CHANCE OF THUNDERSTORMS...WHICH MAY INCREASE THE RAINFALL
RATES AT TIMES IN THE LATE AFTERNOON AND EARLY EVENING.  PONDING OF
WATER ON ROADWAYS...AND POOR DRAINAGE FLOODING OF LOW-LYING AREAS
MAY BE POSSIBLE.

THE SCATTERED SHOWERS WILL DWINDLE WEDNESDAY MORNING...AND DRY
WEATHER WILL RETURN THROUGH FRIDAY.  THE NEXT CHANCE OF RAIN LOOKS
LIKE SATURDAY INTO SUNDAY WITH GENERALLY LIGHT AMOUNTS OF QPF.

FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED
AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE
ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...WIND ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR CTZ013.
     HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR CTZ001.
NY...WIND ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR NYZ032-033-038>043-
     047>053-058>060-063>065-082-083.
     HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR NYZ054-061-066-
     084.
MA...HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR MAZ001-025.
VT...WIND ADVISORY UNTIL 6 AM EDT WEDNESDAY FOR VTZ015.
     HIGH WIND WARNING UNTIL 6 AM EDT WEDNESDAY FOR VTZ013-014.

&&

SYNOPSIS...IAA/BGM
NEAR TERM...IAA/BGM/SNYDER
SHORT TERM...IAA/BGM
LONG TERM...WASULA
AVIATION...LFM/WASULA
FIRE WEATHER...IAA/BGM
HYDROLOGY...BGM/WASULA

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY
Hazardous weather outlook, Sep 18, 3:55 AM EST, 10 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
455 AM EDT TUE SEP 18 2012

CTZ001-MAZ001-025-NYZ054-061-066-084-VTZ013-014-191100-
NORTHERN LITCHFIELD-NORTHERN BERKSHIRE-SOUTHERN BERKSHIRE-
EASTERN RENSSELAER-EASTERN COLUMBIA-EASTERN DUTCHESS-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-
455 AM EDT TUE SEP 18 2012

...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 6 AM EDT
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LITCHFIELD COUNTY OF CONNECTICUT
...WESTERN MASSACHUSETTS...THE TACONICS OF EAST CENTRAL NEW YORK
INCLUDING SOUTHERN WASHINGTON COUNTY...AND BENNINGTON AND WESTERN
WINDHAM COUNTIES OF SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING AHEAD OF A COLD FRONT.  SOME THUNDERSTORMS COULD PRODUCE
DAMAGING WIND GUSTS IN EXCESS OF 58 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SOME PATCHY FROST MAY OCCUR OVER SOUTHERN VERMONT THURSDAY MORNING. IF
AREAS OF FROST LOOK MORE IMMINENT...THEN A FROST ADVISORY MAY BE
NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON INTO EARLY
THIS EVENING.  PLEASE REPORT ANY WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE.

CTZ013-NYZ032-033-038>043-047>053-058>060-063>065-082-083-VTZ015-
191100-
SOUTHERN LITCHFIELD-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-WESTERN COLUMBIA-
WESTERN ULSTER-EASTERN ULSTER-WESTERN DUTCHESS-NORTHERN FULTON-
SOUTHEAST WARREN-EASTERN WINDHAM-
455 AM EDT TUE SEP 18 2012

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN LITCHFIELD COUNTY
OF NORTHWESTERN CONNECTICUT...THE SOUTHERN ADIRONDACKS...MOHAWK
VALLEY...LAKE GEORGE NORTHERN SARATOGA REGION...SCHOHARIE
VALLEY...CAPITAL DISTRICT...EASTERN CATSKILLS...AND THE MID HUDSON
VALLEY OF EAST CENTRAL NEW YORK...AND EASTERN WINDHAM COUNTY OF
SOUTHERN VERMONT.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

THERE IS A CHANCE FOR THUNDERSTORMS THIS AFTERNOON INTO THIS
EVENING AHEAD OF A COLD FRONT.  SOME THUNDERSTORMS COULD PRODUCE
DAMAGING WIND GUSTS IN EXCESS OF 58 MPH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

AREAS OF FROST ARE POSSIBLE THURSDAY MORNING ACROSS THE SOUTHERN
ADIRONDACKS...AND THE LAKE GEORGE REGION. A FROST ADVISORY OR FREEZE
WARNING MAY BE NECESSARY LATER IN TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/ALBANY

TAW

In the hours before

Local storm report, Sep 18, 12:27 PM EST, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
127 PM EDT TUE SEP 18 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     NON-TSTM WND DMG WATERVLIET              42.72N  73.71W
09/18/2012                   ALBANY             NY   TRAINED SPOTTER

            TREE LIMBS ON POWER LINES BETWEEN 3RD AND 4TH AVENUE

&&

EVENT NUMBER ALY1200229

LFM

The radar

The Albany radar (KENX), 74 km away, was scanning. The volume nearest the first event began at 00:21 UTC.

Open the radar archive at this moment

Event by event

1 high wind, 1 thunderstorm wind. Local standard time, as filed.

High Wind, Southern Berkshire

When
September 18, 2:00 PM EST
Where
Southern Berkshire forecast zone
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
42.371, -73.206 (the zone’s center; the record gives no point)

A tree was reported down and on a car due to non-thunderstorm winds in Great Barrington.

Thunderstorm Wind, Berkshire

When
September 18, 7:21 PM EST
Where
Berkshire County, 0.48 mi ENE of North Adams
Measured
50 kt (58 mph) estimated gust
Reported by
Law Enforcement
Coordinates
42.702, -73.091

Trees were reported down approximately 1 mile northeast of North Adams due to thunderstorm winds.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Massachusetts in 2012Every state in 2012This day in weather historyWarnings in Massachusetts, September 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 407039, 407038.